# SDR R61A2021060200460

- Difficulty date: May 30, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 41,948 hours, 25,363 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ON FORWARD GALLEY NOT WORKING. RESECURED CONNECTOR. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-50-19.
